| Catalog Number |
NNU6LPT |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent for an ultrasound guided ptcd percutaneous drainage catheter placement procedure using navarre universal drain.Sometimes post ultrasound guided ptcd percutaneous drainage catheter placement procedure, the sure lok tm thread allegedly had digression.The procedure was completed by using another device.There was no patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the sample was not returned for evaluation, two electronic photos were provided and reviewed.The photo shows the complete view catheter and product label.Physician was holding the catheter.Thread was noted to be separated for the hub.Lot and product information were match and verified.Therefore, the investigation is confirmed for the reported thread digression issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.